# SDR GTIA2019103194745

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 6,048 hours, 2,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00 AT R1
